# SDR CALA2015121300985

- Difficulty date: December 10, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,636 hours, 19,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS A CRACK INDICATION LOCATED AT STATION 727B-2 & RBL-26.25 FASTENER HOLE.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS & INSTALLED IAW ECRA 5320-02654.
